# GROUP FITNESS TIMETABLE Effective as of Monday 6 February 2023



### **Monash Aquatic & Recreation Centre**

		Monday	Tuesday	Wedi	nesday	Thursday		Friday	Saturday	Sunday
	6:05am	Body Step-45		HIIT C	ircuit-45			Body Combat-45		
	8:05am		Pilates Gold			Pila	ites			
	8:15am							9:15am-Walking Group	Body Pump-45	Body Attack-45
	9:05am	Body Pump	Zumba	Body	Step-45	Pila	ites	Body Pump	Body Step-45	Body Pump
-	10:30am	Landmarc	Yoga	10am - Core-30		X-Traini	ng Gold	Landmarc	10am - Zumba	Yoga
STUDIO	10:40am			Body Pump-45						
	11:30am	Tai Chi	Landmarc	Body Balance		Streto	h4Life	Tai Chi-45	11am - Pilates	Zumba
ST	12:30pm	Zumba Gold-45				Zumba	Gold-45			
	2:00pm	Strong4Life								
	4:40pm	Active Kids-45**			oilities Kids- 15**	Teen F	Fit-45**		4pm - Zumba	
	5:30pm	Zumba	Body Attack	Zu	mba	Body	Pump			
	6:30pm	Body Pump	Body Step	Intro to Fitness		Body	Step	6pm - Body Attack-45	**Runs with school terms	
	7:30pm	Body Combat	Body Pump	Pilates		Yo	ga	*All classes	60 minutes unless listed otherwise	
	8:30am	ActiveLink		ActiveLink				ActiveLink		
	9:30am	ActiveLink	Strong4Life	Yoga4Life		Stron	g4Life	Pilates Gold	Yoga	
8	10:30am			Strong4Life					Strong4Life	
0	11:30am			Carers Class				Stretch4Life	Active Abilities	
STUDIO	12:45pm		Total Body Strength-45			12:30pm - HIIT Cir	Functional cuit-45			
S	5:30pm	Functional Circuit-45				Functional	Circuit-45			
	6:00pm	6:30pm - HIIT Strength	Functional Circuit-45	Total Stren	Body gth-45					
	7:30pm	Yoga-45						*All classes	60 minutes unless list	ed otherwise
щ	6:05am		6:30am - RPM			Су	cle			
CYCLE	8:15am		10:30am - Cycle					10:30am - Cycle	Cycle-1hr	
	5.30pm		6pm - Cycle			RPM		*All Cycle classes 45 minutes unless listed otherwise		
AQUA	8:30am	Aqua	Aqua	Aqua		Aq	ua	Aqua Power		
	9.30am	Aqua	Aqua	Aqua Hydro	Aqua	Aqua Hydro	Aqua	H2O Strength	Aqua Hydro	
	10:30am	Aqua Hydro	Aqua						Aqua Hydro	
	10:45am	11:30am - Aqua Hydro	11:30am - Aqua Hydro	Water Therapy		ActiveLin	k Hydro			
	7:15pm		Aqua					*All	*All Aqua classes 45 minutes	

#### **Clayton Aquatics & Health Club**

NEW CLASS

		Monday	Tuesday	Wednesday	Thursday	Friday	Saturday	Sunday
	8:30am		Tai Chi			Tai Chi		Yoga
	9:30am	Yoga	Tai Chi	Body Balance	Body Pump	Tai Chi	Body Pump	Body Combat
Ţ	10:30am		ActiveLink		Cardio4Life-45	Yoga	Zumba	Yoga
용	11:00am	Strong4Life		Strong4Life				
STUDIO	11:30am	12:05pm - Stretch4Life	Zumba Gold-45		ActiveLink	Zumba-45	Zumba-45	
ပ	5:30pm	Masala Bhangra-45	Body Combat-45	Body Step-45	Zumba-45	Zumba-45	4pm - Body Combat	
	6:15pm	Body Pump-45	Body Step-45	Body Pump-45	Body Balance-45	Zumba-45		
	7:00pm	Zumba-45	Zumba-45	Zumba-45	Body Combat-45			
	7:45pm	Zumba-45	Pilates	Yoga	Body Pump	*All classes 60 minutes unless listed other		d otherwise
Ø	8:30am	Aqua		Aqua	Aqua	Aqua		
AQUA	9:30am	Aqua	Aqua	Aqua	Aqua	Aqua		
	10:15am					ActiveLink Aqua	*All Aqua class	ses 45 minutes

## **GROUP FITNESS TIMETABLE**

Effective as of Monday 6 February 2023



#### **Oakleigh Recreation Centre**

		Monday	Tuesday	Wednesday	Thursday	Friday	Saturday	Sunday	
	6:15am	Body Pump-45							
	9:30am	Nia Dance	Stretch4Life	Body Pump	Pilates	Yoga Vinyasa	Dance Hits	Body Pump	
STUDIO 1	10:30am	Music & Movement-45	Strong4Life	Zumba Gold-45	Yoga Vinyasa	Strong4Life	Barre-45	Yoga Vinyasa	
	11:30am	Pilates Gold	Tai Chi	Dementia Friendly Class		ActiveLink	Body Attack		
	12:30pm		Barre-30						
	4:30pm							Yin Yang Yoga	
	5:30pm	Boxing							
	5:45pm			BodyPump-45					
	6:00pm		Zumba		Dance Hits-45	Yin Yoga			
	6:30pm	Body Pump		Body Combat					
	6:45pm				Tabata Strength-45				
	7:00pm		Pilates						
	7:30pm	Masala Bhangra		Yin Yoga		*All classes 60 minutes unless listed		d otherwise	
	6:05am		Cycle						
CYCLE	8:30am						Power Cycle-1hr	Cycle	
<u></u>	10.30am				Cycle				
	6:15pm	Cycle		Cycle		*All Cycle class	All Cycle classes 45 minutes unless listed otherwise		
	7:00am			Dynamic					
	8:30am	Dynamic			Fundamentals				
~	9:30am	Contemporary	Dynamic	Dynamic	Contemporary	Contemporary	Dynamic	Dynamic	
STUDIO 2 & 3	10:30am			Contemporary		Dynamic	Dynamic	Dynamic	
0	1:00pm		Reformer Express-30						
	5:30pm		Dynamic						
ST	6:00pm			Dynamic					
	6:30pm	Dynamic	Dynamic		Dynamic				
	7:00pm			Dynamic					
	7:30pm	Dynamic		Fundamentals		*All Reformer classes 60 minutes unless listed otherwise			
	6:15am			Ultimate Cardio		HIIT Strength			
<u> </u>	7:00am				Total Body Strength				
S T	8:30am						Functional Circuit		
RESULTSHO	9:30am						HIIT Strength		
	5:15pm			Functional Circuit					
	5:30pm	HIIT Strength	Functional Circuit		Ultimate Cardio				
	6:30pm		Ultimate Cardio		Functional Circuit	*All Results clas	ses 45 minutes unless l	listed otherwise	
	ALL ABIL	ITIES SMALL GRO	OUP TRAINING						
40	10:30am		All Abilities Small Group Training - Movers						
STUDIO 4	11:35am				All Abilities Small Group Training - Movers	* Classes 45 minutes unless listed other		l otherwise	

NEW CLASS

- Class descriptions available on www.activemonash.vic.gov.au
- Participants are required to bring a towel and drink bottle to each class. Please note, some classes require additional equipment.
   See class descriptions for more details.









